MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Cardiac Enzyme Elevation (1838); Stenosis (2263)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of stenosis and dyspnea are listed in the xience sierra, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, a percutaneous coronary intervention (pci) was performed.A 3.0x28mm xience sierra stent was successfully implanted in the proximal left anterior descending (lad) coronary artery lesion and a 2.75x23mm xience sierra stent (1550275-23, 8103041) was successfully implanted in the mid lad.Reportedly, there were no procedural complications.Starting on (b)(6) 2020, the patient started experiencing dyspnea.On (b)(6) 2020, the patient was hospitalized.Imaging was performed and 80% stenosis was observed in the mid lad, 2.75x23mm xience sierra stent.The proximal 3.0x28mm xience sierra stent remained patent.Elevated cardiac enzymes were noted; however, the patient had not had a myocardial infarction.Balloon angioplasty was performed and medications were provided.The event resolved without sequela.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9757385
Report Number2024168-2020-01782
Device Sequence Number16610802
Product Code NIQ
UDI-Device Identifier08717648227196
UDI-Public08717648227196
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2019
Device Model Number1550275-23
Device Catalogue Number1550275-23
Device Lot Number8103041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient Weight65